Translator Disclaimer
December 2006 Levi-parallel hypersurfaces in a complex space form
Jong Taek Cho
Tsukuba J. Math. 30(2): 329-343 (December 2006). DOI: 10.21099/tkbjm/1496165066

Abstract

In this paper, we classify a Hopf hypersurface in a nonflat complex space form whose Levi-form is parallel with respect to the generalized Tanaka-Webster connection.

Citation

Download Citation

Jong Taek Cho. "Levi-parallel hypersurfaces in a complex space form." Tsukuba J. Math. 30 (2) 329 - 343, December 2006. https://doi.org/10.21099/tkbjm/1496165066

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1131.53025
MathSciNet: MR2271303
Digital Object Identifier: 10.21099/tkbjm/1496165066

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top